MathSciNet Relay Station
MathSciNet bibliographic data
MR436850 (55 #9786) 82.47
Dyson, Freeman J. Existence of a phase-transition in a one-dimensional Ising ferromagnet. Comm. Math. Phys. 12 (1969), no. 2, 91–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement